# SDR CA120719012

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901802
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACTUATOR WAS PURCHASED FROM A US BASED COMPANY FOR RESALE. UPON RECEIVING THE ACTUATOR, IT WAS NOTED THAT ALTHOUGH THE PROVIDED STRIP REPORT SHOWED SB 14SF-61-141 WAS COMPLIED WITH, THERE WAS NO INDICATION OF THIS ON THE PART ITSELF.  A DECISION WAS MADE TO PARTIALLY DISASSEMBLE THE UNIT TO VERIFY THE CORRECT COLD WEATHER MODIFICATION SEALS WERE IN PLACE AND THAT SB 61-141 WAS CORRECTLY COMPLIED WITH.  UPON DISASSEMBLY, IT WAS VISUALLY APARENT THAT THE CHROMING WAS BADLY DAMAGED AND WORN THROUGH THE THE DOME OF THE ACTUATOR.  UPON FURTHER INVESTIGATION, CORROSION WAS ALSO NOTED ON THE TAIL PORTION OF THE YOKE WHICH WAS DEAMED BY THE MFG TO BE UNSERVICABLE AS WELL.   THE VENDOR WAS CONTACTED WITH THESE CONCERNS AND THE QUESTION WAS BROUGHT UP OF THERE O/H CAPABILITIES.  AT THIS POINT THEY HAVE BEEN UNABLE TO PROVIDE DOCUMENTATION OF PROPER APPROVAL FOR THE RELEASE OF THESE PARTS.
